# SDR A6WA200940441

- Difficulty date: July 20, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 13,571 hours, 12,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT BULKHEAD FS 280, LBL 9 LWR FLANGE (CRACK LENGTH .750).  REPAIR ON PILOT BULKHEAD AT FS 280, LBL 9 LWR FLANGE CARRIED OUT IAW REO 601R-53-11-171.  (K)
